[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.185.157. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 1991

A Severe Multisystem Reaction to Sulindac

Author Affiliations

From the Family Practice Residency Program of Middlesex Memorial Hospital, Middletown, Conn. Dr Hyson is now in private practice, Lake Placid, NY.

Arch Intern Med. 1991;151(2):387-388. doi:10.1001/archinte.1991.00400020127027
Abstract

We present a case of a severe reaction to sulindac. A 30-year-old woman with quiescent systemic lupus erythematosus received sulindac for nonspecific migrating chest pain. An initial course of therapy produced an unrecognized sensitization to the drug with a febrile illness and rash. Readministration of the drug caused an anaphylactoid reaction as well as evidence of cardiovascular, hepatic, pulmonary, and hematologic dysfunction. The patient's illness had evidence of types I, II, and III hypersensitivity reactions.

(Arch Intern Med. 1991;151:387-388)

×